Über die absolute Summierbarkeit der Orthogonalreihen

Leindler, László and Schwinn, Hans: Über die absolute Summierbarkeit der Orthogonalreihen. Acta scientiarum mathematicarum, (43) 3-4. pp. 311-319. (1981)

[img] Cikk, tanulmány, mű
math_043_fasc_003_004_311-319.pdf
Hozzáférés joga: Campus

Download (841kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1981
Volume: 43
Number: 3-4
Page Range: pp. 311-319
ISSN: 0001-6969
Language: német
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 319. p.
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2016. Oct. 15. 14:11
URI: http://acta.bibl.u-szeged.hu/id/eprint/14821

Actions (login required)

View Item View Item